# SDR QXEA2017102400641

- Difficulty date: October 20, 2017
- Submitted: October 24, 2017
- Operation: Air carrier
- Aircraft: N412QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4059
- Aircraft time: 38,289 hours, 39,875 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STR 21S CORRODED 6" FWD OF FS -584.500. BLENDED CORROSION AT STR 215 6" FWD OF FS-584.500 IAW SRM 51-14-00. CUT OUT DAMAGED SECTION STR 21S 6" FWD OF FS 584.500 IAW RD 84-53-8487. NDT CARRIED OUT IAW NDTM6, 51-00-08-250-801. REPAIRED STR 21S 6" FWD OF FS 584.500 IAW RD 84-53-8487.
